en
Scientific article
Open access
English

An invariance property of quadratic forms in random vectors with a selection distribution, with application to sample variogram and covariogram estimators

Published inAnnals of the Institute of Statistical Mathematics, vol. 62, no. 2, p. 363-381
Collection
  • Open Access - Licence nationale Springer
Publication date2010
Citation (ISO format)
ARELLANO-VALLE, Reinaldo B., GENTON, Marc. An invariance property of quadratic forms in random vectors with a selection distribution, with application to sample variogram and covariogram estimators. In: Annals of the Institute of Statistical Mathematics, 2010, vol. 62, n° 2, p. 363–381. doi: 10.1007/s10463-008-0175-3
Main files (1)
Article (Published version)
Identifiers
ISSN of the journal0020-3157
322views
164downloads

Technical informations

Creation11/22/2018 2:37:00 PM
First validation11/22/2018 2:37:00 PM
Update time03/15/2023 1:54:42 PM
Status update03/15/2023 1:54:41 PM
Last indexation02/12/2024 12:57:14 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack